# SDR COZA20170804110

- Difficulty date: August 4, 2017
- Submitted: August 5, 2017
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,302 hours, 17,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Accessory Unit
- Part number: 655281057
- Part serial: D04605
- Condition: Intermittent
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND, PACKS DO NOT DELIVER COLD AIR DISCREPANCY WAS WRITTEN BY FLIGHT CREW.  TROUBLESHOOTING DETERMINED THE AIR CONDITIONING ACCESSORY UNIT (ACAU) TO BE INTERMITTENT OR FAILED INTERNALLY.  REPLACED THE ACAU AND OPERATIONAL CHECK NORMAL.
